Jump to content





Day 11

Posted by yellowhite, 20 December 2013 · 35 views

Went for facial today and im starting to regret. Currently experiencing burning sensation on my face. I can tolerate facial extraction pretty well and have done it a few times. But this time round, my face feels tingling warm. It's weird. Spray avene thermal water and applied calming lotion. Hoping that my skin will calm down tml. She also extracted some bumps and now i have red marks all over my face. I personally find that my face has become better but my facialist says otherwise. She also mentioned that my PIH are red becos my skin is sensitive and I'm still using products that are burning my skin. (differin) But everytime i use differin, i don't have any uncomfortable sensation so I assume that differin is fine. Now I'm so lost. for the first week, Im taking 2 100mg doxycycline and I find that my scars have lighten abit. But becos of today's facial, it's swollen red again. I might steer clear of facial and differin. Currently on differin wk5. To continue or to discontinue use? :/




Recent Entries

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Tags

    Categories

    Latest Visitors